# SDR REXA2019070201085

- Difficulty date: July 2, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,650 hours, 27,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS @ 10CD AND 12CD EMERGENCY LIGHTING INOP. REMOVED & REPLACED FLEX LAMP WITH ARROWS @ 10CD AND 12CD P/N 36378-2 AND CABLE ASSY P/N 6464-5 PER AMM 33-51-01 ALL CHECKS GOOD.
